MathSciNet Relay Station
MathSciNet bibliographic data
MR1875729 (2002i:20024) 20D06 (20E07 20F12)
Nesterov, V. V. Pairs of short root subgroups in a Chevalley group of type $G\sb 2$. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 281 (2001), Vopr. Teor. Predst. Algebr. i Grupp. 8, 253--273, 284--285; translation in J. Math. Sci. (N. Y.) 120 (2004), no. 4, 1630–1641
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement